Alert archive / New York / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 51, NWS Buffalo, NY

June 17, 2013Oswego County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 17, 2013, 1:02 PM EDT for Oswego County, New York. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2013, 1:02 PM EDT (17:02 UTC)
Expired
Jun 17, 2013, 1:45 PM EDT
In force
43 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

County Oswego County, NY

The radar

The Ft Drum radar (KTYX), 67 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WUUS51 KBUF 171702
SVRBUF
NYC075-171745-
/O.NEW.KBUF.SV.W.0051.130617T1702Z-130617T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
102 PM EDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL OSWEGO COUNTY IN CENTRAL NEW YORK

* UNTIL 145 PM EDT

* AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF LOWER SOUTH BAY...OR NEAR CLAY...AND MOVING EAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE...
  WEST MONROE...
  CONSTANTIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4316 7588 4315 7590 4317 7596 4319 7608
      4323 7612 4326 7620 4322 7619 4321 7621
      4327 7622 4326 7620 4327 7619 4326 7586
TIME...MOT...LOC 1701Z 273DEG 29KT 4316 7619

$$

TMA
1 follow-up statement
496 
WWUS51 KBUF 171721
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
121 PM EDT MON JUN 17 2013

NYC075-171731-
/O.CAN.KBUF.SV.W.0051.000000T0000Z-130617T1745Z/
OSWEGO NY-
121 PM EDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OSWEGO COUNTY IS
CANCELLED...

AT 121 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4316 7588 4315 7590 4317 7596 4319 7608
      4323 7612 4326 7620 4322 7619 4321 7621
      4327 7622 4326 7620 4327 7619 4326 7586
TIME...MOT...LOC 1721Z 259DEG 35KT 4322 7591

$$

JAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 9:23 AM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 17, 9:23 AM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
923 AM EDT MON JUN 17 2013

.SYNOPSIS...
A WAVE OF LOW PRESSURE ASSOCIATED WITH AN UPPER LEVEL TROUGH WILL
BRING A WEAK COLD FRONT ACROSS THE REGION TODAY. THIS FRONT WILL
KICK OFF SHOWERS AND THUNDERSTORMS FROM THIS AFTERNOON INTO TONIGHT
AS IT SAGS SOUTH. ON TUESDAY A LARGE AREA OF HIGH PRESSURE WILL THEN
MOVE INTO THE GREAT LAKES AND REMAIN NEARLY STATIONARY OVER THE
REGION THROUGH THE REST OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
BROAD UPPER LEVEL TROUGHINESS IS FOUND ACROSS EASTERN CANADA
SOUTHWARD TO THE GREAT LAKES AND NORTHEAST REGION THIS MORNING.
SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED OVER SOUTH CENTRAL
QUEBEC WITH A SLOW MOVING COLD FRONT ORIENTED FROM THIS LOW WESTWARD
JUST NORTH OF THE LOWER AND CENTRAL GREAT LAKES. AREA RADARS ARE
SHOWING SOME SCATTERED SHOWERS NORTH OF LAKE ONTARIO  WHICH HAVE
BEEN TRIGGERED BY THE FRONT. THROUGH TODAY AND TONIGHT MODELS SHOW
THIS FRONT WILL SLOWLY CONTINUE TO PRESS SOUTHWARD TOWARD LAKE
ONTARIO AND NEW YORK STATE. FORCING AHEAD OF AND ALONG THE FRONT
COUPLED WITH DECENT MOISTURE /DEWPOINTS IN THE UPPER 50S TO LOW 60S/
AND INCREASING INSTABILITY GOING INTO THE AFTERNOON WILL KICK OFF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FURTHER SOUTH ACROSS
THE LAKE THEN INTO WESTERN AND CENTRAL NEW YORK. ALL SHORT TERM
GUIDANCE SHOWS THIS SCENARIO SO HAVE INCLUDED HIGH CHANCES FOR
CONVECTION MAINLY FROM LATE AFTERNOON INTO THIS EVENING.

MOSTLY SUNNY SKIES THIS MORNING ACROSS THE FORECAST AREA BUT MORE
BROKEN CLOUD COVER IS FOUND TO THE NORTH NEAR THE FRONTAL ZONE. MUCH
OF THIS MORNING WILL ALLOW FOR GOOD SURFACE HEATING WITH HIGH TEMPERATURES
REACHING THE MID TO UPPER 70S TO AROUND 80. NAM AND GFS SURFACE
CAPES ARE FORECAST TO REACH BETWEEN 1000 AND 1500 J/KG BY MID
AFTERNOON WHICH WOULD SUPPORT SOME STRONGER CORES WITHIN STORMS THAT
DEVELOP. HAIL AND GUSTY WINDS WILL BE THE MAIN THREAT.
UNIDIRECTIONAL FLOW ALOFT FROM MODEL BUFKIT PROFILES SHOULD PREVENT
ANY STORMS FROM ROTATING BUT MAY ALLOW FOR LINER CELL SEGMENTS TO
FORM. ADDITIONAL FORCING MAY BE FOUND AGAIN LATER OVERNIGHT AS A
SHORTWAVE IN THE UPPER FLOW MAY HELP FORM A SURFACE WAVE ALONG THE
FRONT. WITH THE FRONT NOT PUSHING THROUGH TILL TUESDAY EXPECT
ANOTHER NIGHT OF MILD TEMPS.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A COOL FRONT WILL CONTINUE TO SAG SOUTH ACROSS THE FORECAST AREA
DURING THE DAY ON TUESDAY. MODEL GUIDANCE HAS CONTINUED THE TREND OF
SLOWING THE PROGRESSION OF THE FRONT FROM RUN TO RUN AND THEREFORE
WILL KEEP A CHANCE OF SHOWERS IN ACROSS THE AREA A FEW HOURS LONGER
THAN THE PREVIOUS FORECAST. OTHERWISE LOOK FOR SHOWERS TO END FROM
NORTH TO SOUTH DURING THE DAY ON THURSDAY AS COOLER AND DRIER AIR
ADVECTS INTO THE REGION FROM CANADA. TUESDAY/S HIGHS WILL REFLECT
THIS COOLER AIRMASS WITH HIGHS TOPPING OUT IN THE UPPER 60S TO
AROUND 70.

HIGH PRESSURE BUILDING ACROSS THE LOWER GREAT LAKES IN THE WAKE OF
THE COOL FRONT WILL DOMINATE WESTERN AND NROTH CENTRAL NEW YORK
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. EXPECT FAIR SKIES AND
TEMPERATURES THAT WILL RUN SLIGHTLY BELOW NORMAL WITH HIGHS AROUND
70 ON WEDNESDAY WITH LOWS RANGING FROM THE MID 40S TO THE LOWER 50S
TUESDAY AND WEDNESDAY NIGHTS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
DURING THE FIRST COUPLE DAYS OF THE EXTENDED PERIOD...LINGERING
BROAD/RELATIVELY FLAT TROUGHING ALOFT WILL GIVE WAY TO A MORE ZONAL
FLOW ACROSS OUR REGION...WHILE SURFACE HIGH PRESSURE SLOWLY DRIFTS
FROM THE SPINE OF THE APPALACHIANS TO A POSITION OFF THE EAST COAST
BY FRIDAY. THIS WILL RESULT IN CONTINUED MAINLY DRY WEATHER THROUGH
THE END OF THE WORK WEEK...THOUGH A COUPLE WEAK FEATURES DROPPING
THROUGH THE BACKSIDE OF THE DEPARTING TROUGH COULD TOUCH OFF AN
ISOLATED SHOWER OR TWO ACROSS THE SAINT LAWRENCE VALLEY/NORTH
COUNTRY BOTH THURSDAY AND FRIDAY.

AS WE GET INTO NEXT WEEKEND...INCREASING RETURN FLOW ON THE BACKSIDE
OF THE RIDGE SHOULD PUMP SOMEWHAT MORE HUMID AIR BACK INTO OUR
REGION...AND THIS COUPLED WITH DAYTIME HEATING AND THE APPROACH OF
THE NEXT FRONTAL SYSTEM SHOULD EVENTUALLY RESULT IN A MORE GENERAL
CHANCE OF SOME SCATTERED CONVECTION BY SATURDAY NIGHT AND SUNDAY.
ACCORDINGLY...HAVE INDICATED POPS CLIMBING BACK TO LOW CHANCE LEVELS
DURING THIS TIME FRAME.

WITH RESPECT TO TEMPERATURES...THE ABOVE EVOLUTION IN THE PATTERN
WILL ALSO RESULT IN READINGS MODERATING BACK TO NEAR NORMAL LEVELS
BY THURSDAY...THEN TO AT LEAST A BIT ABOVE NORMAL FOR THE REMAINDER
OF THE PERIOD. MORE SPECIFICALLY...DAYTIME HIGHS IN THE 70S ON
THURSDAY SHOULD WARM BACK TO AT LEAST THE LOWER 80S FOR THE
WEEKEND...WITH SOME READINGS IN THE MID 80S POSSIBLE DEPENDING ON
BOTH THE EVENTUAL TEMPERATURES ALOFT AND THE AREAL COVERAGE OF ANY
CONVECTION/ASSOCIATED CLOUD COVER. AS MENTIONED ABOVE...HUMIDITY
LEVELS SHOULD ALSO BE ON THE RISE...WITH COMFORTABLE DEWPOINTS OF
AROUND 50 ON THURSDAY CLIMBING BACK TO MODERATELY HUMID LEVELS IN
THE LOWER 60S BY SUNDAY.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
VFR WILL REMAIN THE DOMINATE FIGHT CONDITION FOR THE MAJORITY OF
TODAY. THE MAIN FOCUS WILL BE ON SHOWERS AND THUNDERSTORMS WHICH
ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A COLD
FRONT DROPPING SOUTH FROM CANADA...SHOWERS MAY MOVE INTO KART BY
MID MORNING. VCTS AND CB REMAIN IN THE TAF AT THIS TIME. THERE
STILL REMAINS SOME UNCERTAINTY TO BE CONFIDENT ABOUT THE TIMING OF
TSRA GROUPS IN THE TAF SO WILL CONTINUE WITH VCTS FOR NOW.

OUTLOOK...
MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.
WEDNESDAY THROUGH FRIDAY...VFR.

&&

.MARINE...
UNSETTLED CONDITIONS EXPECTED TO DEVELOP THIS AFTERNOON THROUGH
TONIGHT AS SHOWERS AND THUNDERSTORMS DEVELOP AHEAD OF A COLD FRONT
EXPECTED TO DROP SOUTH FROM CANADA OVER THE NEXT 24 HOURS. BY
WEDNESDAY HIGH PRESSURE WILL BUILD BACK ACROSS THE LOWER LAKES WITH
TRANQUIL CONDITIONS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...SMITH
NEAR TERM...LEVAN/SMITH
SHORT TERM...WOOD
LONG TERM...JJR
AVIATION...LEVAN/SMITH
MARINE...LEVAN/SMITH
Hazardous weather outlook, Jun 17, 5:18 AM EDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
518 AM EDT MON JUN 17 2013

NYZ001>008-010>014-019>021-085-180930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
518 AM EDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY
PRODUCE SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-180930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
518 AM EDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING AHEAD OF AN APPROACHING COLD FRONT. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE SMALL
HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 17, 12:31 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1231 PM EDT MON JUN 17 2013

NYZ005-171700-
CAYUGA NY-
1231 PM EDT MON JUN 17 2013

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED 8 MILES WEST OF WEEDSPORT...
  AND MOVING EAST AT 30 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  CATO...
  WEEDSPORT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4310 7649 4303 7648 4302 7650 4302 7672
      4317 7670 4316 7646 4311 7647

TMA
Local storm report, Jun 17, 12:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1244 PM EDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             SAVANNAH                43.07N  76.76W
06/17/2013  E0.75 INCH       WAYNE              NY   STORM CHASER

&&

EVENT NUMBER BUF1300187

DK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:06 PM EDTSpecial Marine WarningBUF84 min
Jun 16, 10:19 PM EDTSpecial Weather StatementBUFLewis41 min
Jun 16, 11:47 PM EDTSpecial Marine WarningBUF58 min
Jun 17, 12:43 AM EDTSpecial Marine WarningBUF32 min
Jun 17, 12:49 AM EDTSpecial Marine WarningBUF26 min
Jun 17, 1:45 AM EDTSpecial Weather StatementBUFCayuga45 min
Jun 17, 2:22 AM EDTSpecial Weather StatementBUFCayuga23 min
Jun 17, 12:31 PM EDTSpecial Weather StatementBUFCayuga29 min
Jun 17, 2:13 PM EDTSpecial Weather StatementBUFWayne62 min
Jun 17, 2:17 PM EDTSpecial Weather StatementBUFMonroe28 min
Jun 17, 2:21 PM EDTSpecial Weather StatementBUFGenesee39 min
Jun 17, 2:35 PM EDTSpecial Weather StatementBUFWayne40 min
Jun 17, 2:36 PM EDTSpecial Weather StatementBUFMonroe9 min
Jun 17, 2:37 PM EDTSpecial Weather StatementBUFGenesee23 min
Jun 17, 3:33 PM EDTSpecial Weather StatementBUFOntario57 min
Jun 17, 3:46 PM EDTAreal Flood AdvisoryBUFMonroe3 hr
Jun 17, 4:35 PM EDTSpecial Weather StatementBUFErie40 min
Jun 17, 4:57 PM EDTSpecial Weather StatementBUFJefferson63 min
Jun 17, 5:10 PM EDTSpecial Weather StatementBUFOntario50 min
Jun 17, 6:46 PM EDTAreal Flood AdvisoryBUFMonroe, Ontario3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.